# SDR AWXA200601866

- Difficulty date: November 4, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 30,935 hours, 11,869 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472172201
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - BC-6 CHECK - CORROSION ON MAIN CABIN DUMMY RAIL, FS 66 + 5"-  FS 67+15", - Y1292.  REPLACED MAIN CABIN DUMMY RAIL, FS 66 + 5"-  FS 67+15", - Y1292 IAW A320 SRM 51-72-11.
